Packing Constant in Orlicz Sequence Spaces Equipped with the p-Amemiya Norm
Xin He,
Jijie Yu,
Yunan Cui and
Xin Huo
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The problem of packing spheres in Orlicz sequence space equipped with the p-Amemiya norm is studied, and a geometric characteristic about the reflexivity of is obtained, which contains the relevant work about and classical Orlicz spaces discussed by Rankin, Burlak, and Cleaver. Moreover the packing constant as well as Kottman constant in this kind of spaces is calculated.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/626491.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/626491.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:626491
DOI: 10.1155/2014/626491
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().